Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Foggy head after starting Lexapro X 3 weeks

Posted by markmn on November 27, 2002, at 8:59:10

In reply to Re: Foggy head after starting Lexapro X 3 weeks syringachalet, posted by Dinah on November 26, 2002, at 16:36:10

> Originally posted by Syringachalet 11/26/02
>
> > I thought I would start a new thread because that last was getting to long and tenuious.
> >
> > It is my expereince both for myself and my clients that that initital foggy is more common than those who: 1) take their Lexapro in the AM vs bedtime, 2) those who take it on an empty stomach(also > nausea) and 3) those taking Lexapro in combo with other meds like SSRIs or benzes or sedative hyponotics like Xanax or Ambien.
> > I would aggree with those who have written here before me
> >
> > (THE VOICE OF EXPERIENCE)
> > that you should give the Leaxpro a little more time; evaluating the comments above and if
> > they apply to your situation, know that you
> > are taking an active role in your own health
> > and independence.
> > Salute, syringachalet
>
>
Hi Dinah,

Thanks for the advice. Hopefully I can get off of Paxil sooner than later and let Lexapro take it's effect. I've also been using Ambien, so that could also be adding to the fog. Thanks for your info.
mark


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:markmn thread:129453
URL: http://www.dr-bob.org/babble/20021127/msgs/129561.html